# SDR UPS98825992

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bulged
- Location: Bs 1324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK AFT LOWER CARGO LEFT HAND TUNNEL HORIZONTAL WEB HAS REPAIR DOUBLER BULGED AT STA 1324 LBL 54.  REMOVED REPAIR DOUBLER IAW SRM 51 1 21.  FABBED NEW REPAIR DOUBLER IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED NEW REPAIR DOUBLER IAW DC8 SRM 51 1 21.
